MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.8MM THREADED GUIDE WIRE 450MM/TROCAR POINT/300MM CALIB; PIN,FIXATION,SMOOTH

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.8MM THREADED GUIDE WIRE 450MM/TROCAR POINT/300MM CALIB; PIN,FIXATION,SMOOTH
Model Number 900.726
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, it was noticed that the threaded guide wire was defective and bent.It is unknown if there was patient involvement.This complaint involves one (1) device.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: additional product codes: hwc, hrs, jdw.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11, this complaint (b)(4) is confirmed to be a duplicate of (b)(4) initial and follow-up mw's are for retraction on the previously reported information so the complaint can be voided as a duplicate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
2/19/2019 update: this report is for the retractions of the previous medwatch's, mwr-(b)(4) and mwr-(b)(4).(b)(4) was reviewed and confirmed to be a duplicate of (b)(4).Therefore, (b)(4) will be voided as a duplicate report.

Brand Name
2.8MM THREADED GUIDE WIRE 450MM/TROCAR POINT/300MM CALIB
Common Device Name
PIN,FIXATION,SMOOTH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8341425
Report Number2939274-2019-56467
Device Sequence Number19267483
Product Code HTW
UDI-Device Identifier10886982256362
UDI-Public(01)10886982256362
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K982222
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900.726
Device Catalogue Number900.726
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/25/2019
Supplement Date Received by Manufacturer02/14/2019
02/19/2019
Initial Report FDA Received Date02/14/2019
Supplement Report FDA Received Date02/15/2019
02/19/2019
Patient Sequence Number1